Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 831419, 4 pages
http://dx.doi.org/10.1155/2015/831419
Research Article

Antiplane Problem of Periodically Stacked Parallel Cracks in an Infinite Orthotropic Plate

School of Mechanical & Electronic Engineering, Zhongyuan University of Technology, Zhengzhou 450007, China

Received 14 May 2014; Accepted 16 July 2014

Academic Editor: Oluwole Daniel Makinde

Copyright © 2015 Long Wu and Pengcheng Du. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Long Wu and Pengcheng Du, “Antiplane Problem of Periodically Stacked Parallel Cracks in an Infinite Orthotropic Plate,” Mathematical Problems in Engineering, vol. 2015, Article ID 831419, 4 pages, 2015. https://doi.org/10.1155/2015/831419.